# SDR IPXA2021111676047

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 77,914 hours, 15,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR SLIDE DISARM LIGHT DOES NOT ILLUMINATE WHEN DOOR IS UNARMEDRELAMPED DOOR DISARM BULBS AS REQUIRED OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME REF AMM 25 61 15
